# SDR UIEA2018121102822

- Difficulty date: December 9, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,057 hours, 16,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQ COOLING VALVE INOP. PERFORMED FIM TEST 985 FWD EX VALVE CLEARED.
